I have had non-itchy, non-painful red bumps on my right abdomen and side for over a year. I went to a doctor who prescribed fluocinonide, which is an external cream for skin related allergies or problems. When I initially applied this cream ,it worked and the bumps went away. As time went on, the cream got less effective and the bumps continued to reappear. They usually appear like a rash, last for a week, scab over, go away, then immediately reappear for the same cycle. There is no pain so Ive ruled out shingles. Is this herpes related? Ive gone to 3 doctors and no one can tell me exactly what this is.
It could be eczema, sweat dermatitis, allergic reactions or eczema.
You need to wash the areas several times with fresh water. Do not use any cosmetic products at the sites.
Apply calamine lotion at the site of the lesions and see if it helps. You could take some oral antihistamine medications like cetrizine or loratadine. You need to maintain a good personal hygiene .
Anti-itch drugs, often antihistamine, may reduce the itch during a flare up of eczema, and the reduced scratching in turn reduces damage and irritation to the skin.
For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone or desonide), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).
You should also start some diet plan and exercise training to help you lose weight.
Eczema can be exacerbated by dryness of the skin. Moisturizing is one of the most important self-care treatments for sufferers of eczema. Keeping the affected area moistened can promote skin healing and relief of symptoms.
Let us know if you need any further information.
It would be advisable to consult a skin specialist for your symptoms and a proper clinical examination.
Let us know if you need any other information and post us on how you are doing.
hi, i dont think its eczema. it isnt itchy. there are red spots on my hand, arms(by the elbo, inside) and on my abdominal area and back. there is more rash on my abdominal right then there is on my left. i was treated with a fungal medication, lotion and that didnt seem to work. I was given prednisone, and that too did not work. I had two biopsy's done, and i still havent gotten the results. this has never happened to me before, however, i do have another skin condition called IGA bullous dermatotis. the skin problem went into remission 2 years or so ago. Now i have this other rash that doesnt itch and it's just blotchy, but not itchy. i was told it was psoriosis, but it isn't scaly. so what could it be?
My 7 year old daughter has had these red bumps on her wrist, back and sides for about two years now. I originall thought that they were just skin tags but, about a week or two ago they began to bust, bleed and dry out. So I thought wonderful they are leaving. till I looked a few days later and what was 10 or 12 bumps have now turned into 40 or 50. And they are rapidly growing. They are about the size of warts. I am at a loss. I have looked everywhere on line to get a picture of the problem but I can not get anything even close to what they look like under any skin rash site. Can someone please help me figure out what this is.
A desparate mom. It is a wait to get in and see a skin rash specialist where I live.
I have the same thing, out of the blue, red non itchy blotches that started on the front of my stomach and just 3 on the side of my face then have increased each day to my back, upper torso, neck and arms. I now look horrible in a revealing top or short sleeved dress!
I also have non-itchy red bumps covering both arms and my back. The reaction is possibly an allergic one. They were directly caused by the water at Kuta Beach, Bali, Indonesia. I have had no problems in oceans and fresh water anywhere else. I have been to two doctors and prescribed strong antihistamines and lotion which I know contained calamine. Nothing has been effective and the rash has been lasting for close to a month now.
Pityriasis Rosea- I woke up one morning covered in a red rash on my torso, it did not itch but it looked disgusting and as days went by it got worse looking, raised red blotches covering my whole torso. I went to the doctor it was Pityriasis Rosea there is nothign he could prescribe for it had to let it run its course. It is not contagious and dont know what causes it but what ***** about it is it can last 3 days to 6 months I had it for just over 4 weeks.
Hi everybody, I have the exact same problem! I have 10 on my right side of my stomach, 3 on the left and one on my right arm. The bumps aren't sore, itchy and they aren't raised or anything. I don't know what they I'm 15 and I was vaccinated for chicken pox when I was little. So can anyone help me? before they worse or more appear?
I'm going crazy one day my co-worker walked up to me and showed me her stomach it was full of bumps, she went home for the day, 2 days later my stomach, back and sides have the same bumps. I thought it was bed bugs at first, but it's not. I don't know what it is, but I tell you this when I see her......Maybe she can tell me what it is and give us some answers. I thought this sight is the sight for answers but I guess it's a sight for questions. Please it's 12am and I can't sleep worrying about it... do some one have the answer if not. as soon as I see my co-worker hopefully she can help us. Cross your fingers
I have the same thing and I'm only 14! Anyways, I did some research about it and I found out that the bumps might be caused by damaged hair follicles. It made sense because I sleep on my stomach, and when I'm relaxing I lay on my stomach as well. Hope this helps!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.